# SDR A6WA200540226

- Difficulty date: July 1, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, RECEIVED RED WARNING NOSE DOOR OPEN, GEAR DISAGREE LIGHT AND CAUTION STEERING INOPERATIVE WOW INPUT STATES MESSAGE WOW OUTPUT FAIL.  RECONNETED TORQUE LINKS PERFORMED GEAR RETRACTIONS SWINGS IAW AMM CH23-30-00.  NO DEFECTS OR WARNING NOTED SWINGS PERFORMED AFTER BOTH NLG TIRES CHANGED.  INSPECTED NOSE FOR DAMAGE, NONE FOUND.  (M)
